# SDR FDEA201009203565

- Difficulty date: September 20, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: ARB21761
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND LT WING INTERNAL LOWER STRINGER 36 BUTTERFLY CLIP AT XORS 402.00. REMOVED AND REPLACED BUTTERFLY CLIP IAW DWG ARB2176 AND EA 8-5710-123558.
